links

Vol 4, No 2 (2006)

December

Table of Contents

Articles

The k-star Property for Permutation Groups PDF
Rosemary Clough, Cheryl E. Praeger, Csaba Schneider 251 - 256
Generalized Order and Generalized Type of Entire Functions of Several Complex Variables PDF
R. Ganti, G. S. Srivastava 257 - 265
On Asymptotically Lacunary Statistical Equivalent Sequences PDF
F. Patterson, E. Savas 267 - 272
Some Properties of Bessel Elliptic Kernel and Bessel Ultrahyperbolic Kernel PDF
Manuel A. Aguirre T. 273 - 293
On the Generalized Nakano Sequence Space PDF
M. Sengonul 295 - 304
The Distributional Products by the Laurent Series PDF
C. K. Li, M. A. Aguirre 305 - 319
The Generalized Hyers-Ulam-Rassias Stability of a Quadratic Functional Equation PDF
P. Nakmahachalasint 321 - 328
Generalized Quasilinearization Method and Cubical Convergence for Mixed Boundary Value Problems PDF
Ramzi S. N. Alsaedi 329 - 340
Regular Generalized Star Closed Sets in Bitopological Spaces PDF
K. Chandrasekhara Rao, K. Kannan 341 - 349
The Laplace Transform Dual Reciprocity Method for Linear Wave Equations PDF
P. Satravaha, S. Rujivan 351 - 370
Strong Convergence of Multi-step Iterations with Errors for a Family of Finite Non-Lipschitzian Mappings PDF
S. Plubtieng, I. Inchan 371 - 382
Functions that Share Two Finite Values with Their Derivative PDF
S. Tanaiadchawoot 383 - 388
On Characterizations of General Helices for Ruled Surfaces in the Pseudo-Galilean Space PDF
M. Bektas 389 - 394
Edge-Chromatic Numbers of Glued Graphs PDF
C. Promsakon, C. Uiyyasathian 395 - 401
On the Least (Ordered) Semilattice Congruence in Ordered $\Gamma$-Semigroups PDF
M. Siripitukdet, A. Iampan 403 - 415


Copyright 2017 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|